# SDR DALA2015022601791

- Difficulty date: February 24, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 112,224 hours, 16,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 6, 7, 8 AND 9D ARE INOPERATIVE.  MAINTENENCE FOUND LIGHT INVERTER FUSE BLOWN AND REPLACED.  SYSTEM OPERATION IS NORMAL.
